# SDR UIEA2020060401188

- Difficulty date: May 31, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 80,427 hours, 17,823 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Surge Valve
- Part number: 97980612
- Part serial: 864C
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU PNEUMATIC FUNCTION INOP ( AUXILIARY POWER UNIT, PNEUMATIC FUNCTION )TRANSFERRED TO MDDR 129107 PER MEL 49-11-01-0,1 CAT "C", DUE 11JUN20 0710Z. CL PLACARDS INSTALLED. REMOVED AND REPLACED APU SURGE VALVE IAW AMM 49-53-01. THIS CLEARS MDDR 129107.
